MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; KNEE FUSION NAILS SK KNEE FUSION NAIL, COUPLING COMPONENT, LEFT, UHMWPE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; KNEE FUSION NAILS SK KNEE FUSION NAIL, COUPLING COMPONENT, LEFT, UHMWPE
Model Number 15-0028/07
Medical Device Problem Codes Misassembled (1398); Detachment of Device or Device Component (2907); Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Representative s.Reported that the doctors office reached out to the reps office inquiring the availability of another fusion nail to perform the revision surgery on (b)(6) 2023.Additional information and the explanted device has been requested following the revision surgery, with dr.M.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Representative s.Reported that the doctors office reached out to the reps office inquiring the availability of another fusion nail to perform the revision surgery on (b)(6) 2024.Additional information and the explanted device has been requested following the revision surgery, with dr.(b)(6) [customer].

Brand Name
ENDO-MODEL
Common Device Name
KNEE FUSION NAILS SK KNEE FUSION NAIL, COUPLING COMPONENT, LEFT, UHMWPE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18139558
Report Number3004371426-2023-00105
Device Sequence Number7982565
Product Code KRO
UDI-Device Identifier04026575175215
UDI-Public04026575175215
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/01/2019
Device Model Number15-0028/07
Device Catalogue Number15-0028/07
Device Lot Number1905130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale